# SDR SWAA2025103018646

- Difficulty date: September 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BETWEEN STA420 TO STA440 AND RBL21 WL156 AT FWD CARGO COMPARTMENT.   REPLACED SHIELD WEB AND FASTENERS LOCATED BETWEEN STA420 TO STA440 AND RBL21 WL156 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-AND DWG# 143A0080; SHEET 23; REV.-.
